# SDR R61A2022102300668

- Difficulty date: October 4, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SILL FWD GIRT BAR FITTING WELL CORRODED AROUND 3 EA RIVETS IN BOTTOM OF WELL. REMOVED AND REPLACED L1 DOOR SILL
BEAM REF EMB SRM 51-40-08 SEE WIP'S AND TASKS FOR WORK ACCOMPLISHED
